# SDR F3LA2014072401049

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 34,965 hours, 14,609 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GREEN HYD SYS FAILURE LOW RES & LOW HYD PRESS MESSAGES.  EMER DECLARED.  REPLACED FLEXIBLE HOSE FOR RT GEAR DOOR ACTUATOR, AFT HOSE IAW AMM 32-31-39 PAGE BLOCK 401.
